
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A generalized coupled system of fractional differential equations with application to finite time sliding mode control for Leukemia therapy
Hasib Khan, Saim Ahmed, Jehad Alzabut, et al.
Chaos Solitons & Fractals (2023) Vol. 174, pp. 113901-113901
Closed Access | Times Cited: 49
Hasib Khan, Saim Ahmed, Jehad Alzabut, et al.
Chaos Solitons & Fractals (2023) Vol. 174, pp. 113901-113901
Closed Access | Times Cited: 49
Showing 1-25 of 49 citing articles:
On the dynamics of soliton solutions for the nonlinear fractional dynamical system: Application in ultrasound imaging
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 57, pp. 107349-107349
Open Access | Times Cited: 16
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 57, pp. 107349-107349
Open Access | Times Cited: 16
Nonlinear system controlled using novel adaptive fixed-time SMC
Saim Ahmed, Ahmad Taher Azar, Ibraheem Kasim Ibraheem
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 7895-7916
Open Access | Times Cited: 16
Saim Ahmed, Ahmad Taher Azar, Ibraheem Kasim Ibraheem
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 7895-7916
Open Access | Times Cited: 16
Global polynomial synchronization of proportional delay memristive neural networks with uncertain parameters and its application to image encryption
Yan Wan, Liqun Zhou, Jiapeng Han
Engineering Applications of Artificial Intelligence (2025) Vol. 147, pp. 110290-110290
Closed Access | Times Cited: 1
Yan Wan, Liqun Zhou, Jiapeng Han
Engineering Applications of Artificial Intelligence (2025) Vol. 147, pp. 110290-110290
Closed Access | Times Cited: 1
Model based smooth super-twisting control of cancer chemotherapy treatment
Kamal Rsetam, Mohammad Al‐Rawi, Zhenwei Cao, et al.
Computers in Biology and Medicine (2024) Vol. 169, pp. 107957-107957
Open Access | Times Cited: 10
Kamal Rsetam, Mohammad Al‐Rawi, Zhenwei Cao, et al.
Computers in Biology and Medicine (2024) Vol. 169, pp. 107957-107957
Open Access | Times Cited: 10
Study of radioactive decay process of uranium atoms via fractals-fractional analysis
Kamal Shah, Thabet Abdeljawad
South African Journal of Chemical Engineering (2024) Vol. 48, pp. 63-70
Open Access | Times Cited: 10
Kamal Shah, Thabet Abdeljawad
South African Journal of Chemical Engineering (2024) Vol. 48, pp. 63-70
Open Access | Times Cited: 10
A nonlinear system of hybrid fractional differential equations with application to fixed time sliding mode control for Leukemia therapy
Saim Ahmed, Ahmad Taher Azar, Mahmoud Abdel‐Aty, et al.
Ain Shams Engineering Journal (2024) Vol. 15, Iss. 4, pp. 102566-102566
Open Access | Times Cited: 10
Saim Ahmed, Ahmad Taher Azar, Mahmoud Abdel‐Aty, et al.
Ain Shams Engineering Journal (2024) Vol. 15, Iss. 4, pp. 102566-102566
Open Access | Times Cited: 10
Model-free scheme using time delay estimation with fixed-time FSMC for the nonlinear robot dynamics
Saim Ahmed, Ahmad Taher Azar, Ibraheem Kasim Ibraheem
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9989-10009
Open Access | Times Cited: 9
Saim Ahmed, Ahmad Taher Azar, Ibraheem Kasim Ibraheem
AIMS Mathematics (2024) Vol. 9, Iss. 4, pp. 9989-10009
Open Access | Times Cited: 9
Bifurcation analysis and soliton structures of the truncated M -fractional Kuralay-II equation with two analytical techniques
S. M. Yiasir Arafat, S. M. Rayhanul Islam
Alexandria Engineering Journal (2024) Vol. 105, pp. 70-87
Open Access | Times Cited: 9
S. M. Yiasir Arafat, S. M. Rayhanul Islam
Alexandria Engineering Journal (2024) Vol. 105, pp. 70-87
Open Access | Times Cited: 9
Dynamics of M-truncated optical solitons and other solutions to the fractional Kudryashov’s equation
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 58, pp. 107503-107503
Open Access | Times Cited: 8
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 58, pp. 107503-107503
Open Access | Times Cited: 8
Existence Theory and Stability Analysis to a Class of Hybrid Differential Equations using Confirmable Fractal Fractional Derivative
Shafiullah Khan
Journal of Fractional Calculus and Nonlinear Systems (2024) Vol. 5, Iss. 1, pp. 1-11
Open Access | Times Cited: 7
Shafiullah Khan
Journal of Fractional Calculus and Nonlinear Systems (2024) Vol. 5, Iss. 1, pp. 1-11
Open Access | Times Cited: 7
Exploring the dynamics of Gumboro-Salmonella co-infection with fractal fractional analysis
Israr Ahmad, Zeeshan Ali, Babar Khan, et al.
Alexandria Engineering Journal (2025) Vol. 117, pp. 472-489
Closed Access
Israr Ahmad, Zeeshan Ali, Babar Khan, et al.
Alexandria Engineering Journal (2025) Vol. 117, pp. 472-489
Closed Access
Analysis of the non-linear higher dimensional fractional differential equations arising in dusty plasma using the Atangana–Baleanu fractional derivative
Attiya Nazneen, Rashid Nawaz, Laiq Zada, et al.
Results in Engineering (2025) Vol. 25, pp. 104116-104116
Open Access
Attiya Nazneen, Rashid Nawaz, Laiq Zada, et al.
Results in Engineering (2025) Vol. 25, pp. 104116-104116
Open Access
Exploring Impulsive and Delay Differential Systems Using Piecewise Fractional Derivatives
Hicham Saber, Arshad Ali, Khaled Aldwoah, et al.
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 105-105
Open Access
Hicham Saber, Arshad Ali, Khaled Aldwoah, et al.
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 105-105
Open Access
New Results on the Stability and Existence of Langevin Fractional Differential Equations with Boundary Conditions
Rahman Ullah Khan, Maria Samreen, G. G. Nawaz Ali, et al.
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 127-127
Open Access
Rahman Ullah Khan, Maria Samreen, G. G. Nawaz Ali, et al.
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 127-127
Open Access
A numerical optimization scheme for solving systems of fractional-order differential equations
Fengying Zhou, Jiakun Zhang
International Journal of Computer Mathematics (2025), pp. 1-20
Closed Access
Fengying Zhou, Jiakun Zhang
International Journal of Computer Mathematics (2025), pp. 1-20
Closed Access
Analysis of a nonlinear problem involving discrete and proportional delay with application to Houseflies model
Kamal Shah, Sher Muhammad, Muhammad Sarwar, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7321-7339
Open Access | Times Cited: 4
Kamal Shah, Sher Muhammad, Muhammad Sarwar, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 3, pp. 7321-7339
Open Access | Times Cited: 4
Sufficient criteria for the existence of solution to nonlinear fractal-fractional order coupled system with coupled integral boundary conditions
Kamal Shah, Muhammad Sarwar, Thabet Abdeljawad, et al.
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 2, pp. 1771-1785
Closed Access | Times Cited: 4
Kamal Shah, Muhammad Sarwar, Thabet Abdeljawad, et al.
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 2, pp. 1771-1785
Closed Access | Times Cited: 4
Qualitative dynamical study of hybrid system of Pantograph equations with nonlinear p-Laplacian operator in Banach’s space
Hasib Khan, Jehad Alzabut, Abdulwasea Alkhazzan
Results in Control and Optimization (2024) Vol. 15, pp. 100416-100416
Open Access | Times Cited: 4
Hasib Khan, Jehad Alzabut, Abdulwasea Alkhazzan
Results in Control and Optimization (2024) Vol. 15, pp. 100416-100416
Open Access | Times Cited: 4
Chaos and stability analysis of the nonlinear fractional-order autonomous system
Salah Boulaaras, S. Sabarinathan, Selvam Arunachalam, et al.
Alexandria Engineering Journal (2025) Vol. 118, pp. 278-291
Closed Access
Salah Boulaaras, S. Sabarinathan, Selvam Arunachalam, et al.
Alexandria Engineering Journal (2025) Vol. 118, pp. 278-291
Closed Access
Novel Approaches to Malaria Control and Eradication Using Fractional-Order Modeling and Numerical Simulations.
Oladapo Olalekan Asimiyu, Akeem Olarewaju Yunus, Musibau Abayomi Omoloye, et al.
Next research. (2025), pp. 100205-100205
Closed Access
Oladapo Olalekan Asimiyu, Akeem Olarewaju Yunus, Musibau Abayomi Omoloye, et al.
Next research. (2025), pp. 100205-100205
Closed Access
A compact finite difference scheme for solving fractional Black-Scholes option pricing model
Yuelong Feng, Xindong Zhang, Yan Chen, et al.
Journal of Inequalities and Applications (2025) Vol. 2025, Iss. 1
Open Access
Yuelong Feng, Xindong Zhang, Yan Chen, et al.
Journal of Inequalities and Applications (2025) Vol. 2025, Iss. 1
Open Access
Dynamical study of fractional order Leslie-Gower model of predator-prey with fear, Allee effect, and inter-species rivalry
G. Ranjith Kumar, K. Ramesh, Aziz Khan, et al.
Results in Control and Optimization (2024) Vol. 14, pp. 100403-100403
Open Access | Times Cited: 3
G. Ranjith Kumar, K. Ramesh, Aziz Khan, et al.
Results in Control and Optimization (2024) Vol. 14, pp. 100403-100403
Open Access | Times Cited: 3
Investigation of Fractional Ordered Tumor-Immune Interaction Model Via Fractional-Order Derivative
Gauhar Ali, Muhammad Marwan, UBAID UR RAHMAN, et al.
Fractals (2024) Vol. 32, Iss. 06
Closed Access | Times Cited: 3
Gauhar Ali, Muhammad Marwan, UBAID UR RAHMAN, et al.
Fractals (2024) Vol. 32, Iss. 06
Closed Access | Times Cited: 3
Spectral analysis of variable-order multi-terms fractional differential equations
Kamal Shah, Thabet Abdeljawad, Mdi Begum Jeelani, et al.
Open Physics (2023) Vol. 21, Iss. 1
Open Access | Times Cited: 5
Kamal Shah, Thabet Abdeljawad, Mdi Begum Jeelani, et al.
Open Physics (2023) Vol. 21, Iss. 1
Open Access | Times Cited: 5
Existence results for Langevin equations involving generalized Liouville–Caputo fractional derivatives with non-local boundary conditions
Sombir Dhaniya, Anoop Kumar, Aziz Khan, et al.
Alexandria Engineering Journal (2024) Vol. 90, pp. 153-160
Open Access | Times Cited: 1
Sombir Dhaniya, Anoop Kumar, Aziz Khan, et al.
Alexandria Engineering Journal (2024) Vol. 90, pp. 153-160
Open Access | Times Cited: 1